Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Can Indomethacin be taken along with Aspirin and Clopidogrel?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4839 Questions
Question
I have 2 Coranary heart stents. Left decending artery. Will the pain reliever drug indomethician be ok to take?
Tue, 24 Apr 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 22 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I would explain that indomethacin may increase the effects of aspirin and clopidogrel.

For this reason, I would recommend taking it not at the same time of the day, but in a distance fo 6-8 hours from aspirin or clopidogrel intake.

I would also advice taking care of your stomach while taking indomethacine, as it can trigger gastritis. An antiacid would help in such case.

Anyway, indomethacin should be used only in case of a musculo-skeletal pain (limbs or back, headaches, etc.).

If you are experiencing chest pain, especially if triggered by physical activity, I would recommend consulting with doctor and performing cardiac enzyme levels and a resting ECG, to exclude myocardial ischemia.

Hope you will find this answer helpful!

Wishing good health,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor